Journal of Philosophical Logic

, Volume 40, Issue 6, pp 715–735

Ramified Frege Arithmetic


    • Department of PhilosophyBrown University

DOI: 10.1007/s10992-010-9158-y

Cite this article as:
Heck, R.G. J Philos Logic (2011) 40: 715. doi:10.1007/s10992-010-9158-y


Øystein Linnebo has recently shown that the existence of successors cannot be proven in predicative Frege arithmetic, using Frege’s definitions of arithmetical notions. By contrast, it is shown here that the existence of successor can be proven in ramified predicative Frege arithmetic.


Frege predicativity

Copyright information

© Springer Science+Business Media B.V. 2010